Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"An Arbitrary (Fractional) Orders Differential Equation with Internal Nonlocal and Integral Conditions"
written by Ahmed El-Sayed, E. Bin-Taher,
published by Advances in Pure Mathematics, Vol.1 No.3, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Existence of solution of a coupled system of differential equation with the nonlocal two-point boundary conditions
2021
[2] The Existence and Uniqueness of Positive Solutions of an Ordinary Differential Equation with a Nonlocal Conditions
2021
[3] Continuous dependence of the solution of Ito stochastic differential equation with nonlocal conditions
2016
[4] Continuous Dependence of the Solution of Itô Stochastic Differential Equation with Nonlocal Conditions
Applied Mathematical Sciences, 2016
[5] On a Nonlocal (Two Point) Boundary Value Problem of a Nonlinear Functional Integro-Differential Equation of Arbitrary (Fractional) Order
International Journal of Mathematical Analysis, 2016
[6] SOLUTION TO WEIGHTED NON-LOCAL FRACTIONAL DIFFERENTIAL EQUATION
International Journal of Pure and Applied Mathematics, 2016
[7] Continuous and integrable solutions of a nonlinear Cauchy problem of fractional order with nonlocal conditions
Journal of the Egyptian Mathematical Society, Elsevier, 2014
[8] Existence of solution of a Coupled system of differential equation with nonlocal conditions
Malaya J. Mat., 2014
[9] Positive solutions for a nonlocal multi-point boundary-value problem of fractional and second order
Electronic Journal of Differential Equations?, 2013
[10] UNIFORMLY STABLE SOLUTION OF A NONLOCAL PROBLEM OF COUPLED SYSTEM OF DIFFERENTIAL EQUATIONS
Differential Equations & Applications, 2013
[11] A multi-term fractional-order differential equation with nonlocal condition
2012
[12] Positive Solutions for a Nonlocal Boundary-Value Problem of a Class of Arbitrary (Fractional) Orders Differential Equations
International Journal of Nonlinear Science, 2012
[13] Maximal and minimal positive solutions for a nonlocal boundary value problem of a fractional-order differential equation
Journal of Fractional Calculus and Applications?, 2011
[14] Positive nondecreasing solutions for a multi-term fractional-order functional differential equation with integral conditions
Electronic Journal of Differential Equations , 2011
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top